Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 14, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 11, 2014, 9:30 PM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2014, 9:30 PM CST (03:30 UTC)
- Expired
- Feb 13, 2014, 11:37 AM CST
- In force
- 38 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS74 KMOB 120330 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 930 PM CST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FOR AREA COASTAL WATERS INTO WEDNESDAY MORNING... .AN APPROACHING SURFACE LOW WILL BRING STRONG...MAINLY OFFSHORE FLOW TO THE AREA AS IT PASSES OVER THE AREA.. GMZ630>635-650-655-670-675-121130- /O.NEW.KMOB.SC.Y.0014.140212T0330Z-140212T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 930 PM CST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: NORTH TO NORTHEAST AROUND 20 KNOTS. * SEAS: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
424 WHUS74 KMOB 120943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 AM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL NOON CST THURSDAY... .A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY THURSDAY IN RESPONSE TO DEVELOPING AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTHERN GULF FOLLOWED BY A STRONG COLD FRONT IN THE WAKE OF THE LOW CENTER MOVING ACROSS THE NORTHERN GULF EARLY TONIGHT. GMZ630>635-650-655-670-675-121745- /O.EXT.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 AM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
536 WHUS74 KMOB 121551 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 951 AM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL NOON CST THURSDAY... .A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA THIS AFTERNOON AND TONIGHT AS A SURFACE LOW MOVES EAST OF THE AREA. GMZ630>635-650-655-670-675-130000- /O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 951 AM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS LATE THIS AFTERNOON THROUGH THURSDAY MORNING. * SEAS: 3 TO 5 OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS74 KMOB 122140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THURSDAY MORNING... .A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA TONIGHT AS A SURFACE LOW MOVES EAST OF THE AREA. GMZ630>635-650-655-670-675-130600- /O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS74 KMOB 130316 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 916 PM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THURSDAY MORNING... .A STRONG NORTHERLY WIND WILL REDEVELOP OVER THE MARINE AREA TONIGHT AS A SURFACE LOW MOVES EAST OF THE AREA. GMZ630>635-650-655-670-675-131130- /O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 916 PM CST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
896 WHUS74 KMOB 131203 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 603 AM CST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH MIDDAY... .A STRONG NORTHERLY WIND FLOW WILL GRADUALLY DIMINISH THROUGH THIS AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDDAY. GMZ630>635-131315- /O.CAN.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 603 AM CST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ650-655-670-675-131800- /O.CON.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 603 AM CST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS THROUGH MIDDAY. * SEAS: 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT THROUGH MIDDAY. BAY AND INLAND WATERS CHOPPY TO ROUGH THROUGH MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS74 KMOB 131737 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1137 AM CST THU FEB 13 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... GMZ650-655-670-675-131845- /O.CAN.KMOB.SC.Y.0014.000000T0000Z-140213T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1137 AM CST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY LEVELS ACROSS THE MARINE AREA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:57 PM CST, 5 hours 33 minutes earlier.
Area forecast discussion, Feb 11, 3:57 PM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 357 PM CST TUE FEB 11 2014 .SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...WATER VAPOR IMAGERY SHOWS A SHORTWAVE SHEAR AXIS PUSHING ACROSS THE NORTHWEST FLORIDA PANHANDLE AND THE NORTHERN GULF WATERS THIS AFTERNOON. LIFT/PRECIPITATION ASSOCIATED WITH THIS FEATURE HAS SHIFTED OVER COASTAL PORTIONS OF THE WESTERN FLORIDA PANHANDLE AND OVER NORTHERN PORTIONS OF OUR GULF MARINE ZONES THIS AFTERNOON...WHILE PRECIPITATION HAS MOSTLY ENDED OVER INTERIOR PORTIONS OF THE FORECAST AREA. THIS LULL IN RAINFALL WILL BE BRIEF HOWEVER AS REGIONAL RADAR IMAGERY ALREADY SHOWS THE NEXT BATCH OF RAIN DEVELOPING ACROSS TEXAS/LOUISIANA ALONG AND AHEAD OF THE NEXT SHORTWAVE TROUGH EMBEDDED WITHIN THE WESTERLY FLOW ALOFT. A SOLID OVERCAST DECK OF LOW CLOUDS AND CONTINUED NORTHERLY WINDS HAS CONTINUED TO BRING A COOL AIRMASS SOUTHWARD ACROSS THE REGION...AND TEMPERATURES SO FAR THIS AFTERNOON HAVE RANGED FROM THE MID TO UPPER 30S OVER INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...THE LOWER TO MID 40S OVER CENTRAL PORTIONS OF THE AREA...TO THE LOWER TO MID 50S ACROSS COASTAL PORTIONS OF NORTHWEST FLORIDA. RAIN WILL CONTINUE TO INCREASE IN COVERAGE ACROSS THE FORECAST AREA LATE THIS AFTERNOON INTO THIS EVENING AS THE NEXT SHORTWAVE TROUGH ADVANCES EASTWARD TOWARD THE LOWER MISSISSIPPI RIVER VALLEY...AND AS A SURFACE LOW TRACKS NORTHEASTWARD ACROSS THE NORTHERN GULF OF MEXICO. COVERAGE LOOKS TO BE WIDESPREAD ACROSS OUR AREA...SO WILL KEEP A NEAR 100 PERCENT CHANCE OF RAIN IN THE FORECAST ACROSS MOST OF THE REGION TONIGHT. WE WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL IN THE WEATHER GRIDS TONIGHT. THERE WILL ALSO BE SOME WEAK ELEVATED INSTABILITY AVAILABLE NEAR THE SURFACE LOW TRACK...WHICH WILL SUPPORT THE DEVELOPMENT OF A FEW THUNDERSTORMS ACROSS COASTAL PORTIONS OF THE AREA AND THE ADJACENT GULF WATERS TONIGHT. WE HAVE OTHERWISE CONTINUED TO TREND OVERNIGHT LOW TEMPERATURES TOWARD THE COOLER GUIDANCE TONIGHT...WITH TEMPERATURES GENERALLY EXPECTED TO REMAIN STEADY FROM THE MID TO UPPER 30S OVER THE INTERIOR NORTHWEST...AROUND 40 TO THE MID 40S OVER CENTRAL PORTIONS OF THE CWFA...WITH LOWS IN THE UPPER 40S TO AROUND 50 EXPECTED NEAR THE IMMEDIATE COAST. THE SHORTWAVE TROUGH AXIS WILL CONTINUE TO DEEPEN AS IT APPROACHES THE TENNESSEE VALLEY AND NORTHERN MISSISSIPPI/ALABAMA WEDNESDAY. DEEP LAYER MOISTURE/LIFT WILL SUPPORT THE CONTINUED DEVELOPMENT OF WIDESPREAD RAIN ACROSS MOST OF OUR AREA THROUGH THE MORNING HOURS WEDNESDAY. PRECIPITATION SHOULD BEGIN TO TAPER IN COVERAGE OVER WESTERN AREAS BY WEDNESDAY AFTERNOON AS FOCUS FOR RAIN SHIFTS EASTWARD ALONG WITH THE EASTWARD MOVING SHORTWAVE TROUGH AXIS. STORM TOTAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WITH ISOLATED AMOUNTS OVER 3 INCHES STILL WILL BE POSSIBLE BY LATE WEDNESDAY AFTERNOON. COLD ADVECTION/NORTHERLY WINDS/OVERCAST SKIES WILL SUPPORT ANOTHER DAY OF WELL BELOW NORMAL TEMPERATURES...AND HAVE CONTINUED TO UNDERCUT MAV GUIDANCE BY SEVERAL DEGREES ACROSS MOST LOCATIONS. SURFACE LOW LIFTS EAST NORTHEAST OFF THE SOUTHEAST US COAST WEDNESDAY NIGHT. ON THE BACK EDGE OF THE DEPARTING LOW...WILL BE WRAP AROUND LOW CLOUDS/MOISTURE WHICH MAY COMBINE WITH CRITICALLY LOW LAYER THICKNESS VALUES...RESULTING IN A BRIEF WINDOW OF A LIGHT RAIN CHANGEOVER TO LIGHT SNOW OR SNOW FLURRIES/LIGHT SLEET MIX ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO URIAH AND ANDALUSIA ALABAMA. WITH DRIER AIR MOVING IN QUICKLY BEHIND THE RAPIDLY DEPARTING LOW THROUGH THE COURSE OF THE NIGHT...IT APPEARS THE LIMITED DURATION OF LINGERING MOISTURE SUGGESTS LITTLE TO NO ACCUMULATION. SOMETHING FORECASTERS WILL MONITOR IN LATER PACKAGES. OVERNIGHT LOWS FORECAST IN THE LOWER/MID 30S NORTH OF I-10 TO UPPER 30S BEACH AREAS. /10 .LONG TERM [THURSDAY THROUGH TUESDAY]...SURFACE HIGH PRESSURE BUILDS EAST ACROSS THE NORTHER GULF THURSDAY...WITH A LIGHT NORTHWEST WIND IN THE MORNING BECOMING WESTERLY IN THE AFTERNOON. CLOUDS CLEARING WITH MOSTLY SUNNY SKIES ANTICIPATED OVER THE FORECAST AREA THURSDAY. TEMPERATURES MODERATE WITH HIGHS ON THURSDAY IN THE MID/UPPER 50S WARMING TO A RANGE OF 61 TO 66 DEGREES ON FRIDAY AS THE HIGH SHIFTS INTO THE SOUTHWEST ATLANTIC. A PASSING UPPER SHORTWAVE WILL SEND A WEAK DRY COLD FRONT THROUGH THE REGION FRIDAY EVENING...BUT WITH SURFACE HIGH PRESSURE QUICKLY REBUILDING ACROSS THE SOUTHEAST STATES OVER THE WEEKEND INTO EARLY NEXT WEEK...THE REGION WILL ENJOY A RETURN TO ABOVE SEASONABLE TEMPERATURES. HIGHS WILL BE IN THE MID TO UPPER 60S OVER THE WEEKEND...WITH LOWER 70S MOST INLAND AREAS MONDAY AND TUESDAY AND MID TO UPPER 60S ALONG THE COAST. COLDEST OVERNIGHT LOWS WILL BE FRIDAY MORNING WITH TEMPERATURES LOWER 30S NORTH TO LOWER 40S BEACHES. OVERNIGHT LOWS WILL TREND HIGHER THEREAFTER MODIFYING INTO THE LOWER TO MID 50S AREA WIDE BY TUESDAY MORNING. A SLIGHT CHANCE OF RAIN SHOWERS WILL RETURN MONDAY NIGHT INTO TUESDAY AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTHWEST. /22 && .AVIATION [18Z TERMINAL FORECAST DISCUSSION]...IFR TO LIFR CEILINGS TO PERSIST THROUGH THE FORECAST PERIOD AS MOISTURE REMAINS TRAPPED IN THE STEEP FRONTAL INVERSION OVERLYING THE AREA...AS THE COLD FRONT REMAINS STALLED JUST OFF THE COAST. VSBYS SHOULD REMAIN PREDOMINANTLY VFR WITH SOME MVFR TODAY AS THE RAIN TAPERS OFF...OVERRUNNING WEAKENS AND A SURFACE WAVE DEVELOPS OVER THE WESTERN GULF. VSBYS WILL DROP BELOW IFR CRITERIA TONIGHT AS THE DEVELOPING SURFACE LOW APPROACHES THE AREA AS RAINFALL INCREASES IN COVERAGE AND INTENSITY...HEAVY AT TIMES WITH ISOLATED THUNDERSTORMS INTO THE EARLY MORNING WEDNESDAY. /08 JW && .MARINE...A STATIONARY FRONTAL BOUNDARY WILL REMAIN STRETCHED OVER THE NORTHERN GULF OF MEXICO TONIGHT...KEEPING A MODERATE NORTH TO NORTHEAST FLOW OVER THE NEARSHORE WATERS...WITH EAST TO SOUTHEAST FLOW EXPECTED TO THE SOUTH OF THIS FEATURE. A SURFACE LOW WILL TRACK NORTHEASTWARD OVER THE NORTHERN GULF TONIGHT...AND WILL BRING WIDESPREAD RAIN SHOWERS AND A FEW THUNDERSTORMS TO THE MARINE AREA. LOCALLY HEAVY RAIN WILL BE POSSIBLE. THE LOW WILL MOVE EAST OF THE REGION WEDNESDAY AFTERNOON AND EVENING AS ANOTHER SURGE OF COLDER AIR SPREADS SOUTHWARD INTO THE NORTHERN GULF. MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP WEDNESDAY EVENING INTO THURSDAY MORNING...AND A SMALL CRAFT ADVISORY MAY BECOME REQUIRED. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 40 49 35 57 37 / 100 90 30 05 00 PENSACOLA 47 52 38 57 41 / 100 100 30 05 00 DESTIN 50 54 39 56 44 / 90 100 30 05 00 EVERGREEN 40 45 33 56 33 / 100 100 30 05 00 WAYNESBORO 37 45 30 55 32 / 100 70 30 00 00 CAMDEN 38 44 31 54 32 / 100 80 30 00 00 CRESTVIEW 45 48 33 58 33 / 90 100 30 05 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 11, 3:47 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 347 PM CST TUE FEB 11 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-122200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 347 PM CST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM APPROACHING THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS TOWARD DAYBREAK BRINGS THE POTENTIAL OF MODERATE TO LOCALLY HEAVY RAINS. A GENERAL ONE TO TWO INCHES OF RAIN IS FORECAST WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A FEW AREAS MAY EXPERIENCE NUISANCE TYPE FLOODING IN LOWER LYING AREAS AND OTHER AREAS THAT HAVE POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SURFACE LOW LIFTS EAST NORTHEAST OFF THE SOUTHEAST COAST WEDNESDAY NIGHT. ON THE BACK EDGE OF THE DEPARTING LOW...WILL BE WRAP AROUND LOW CLOUDS AND MOISTURE...WHICH WHEN COMBINED WITH A DEEPER LAYER OF COLDER AIR...SUGGESTS SOME POTENTIAL FOR A CHANGE OVER TO LIGHT SNOW OR SNOW FLURRIES...LIGHT SLEET MIX ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO URIAH AND ANDALUSIA ALABAMA. WITH DRIER AIR MOVING IN QUICKLY BEHIND THE RAPIDLY DEPARTING LOW THROUGH THE COURSE OF THE NIGHT...IT APPEARS THE LIMITED DURATION OF LINGERING MOISTURE SUGGESTS LITTLE TO NO ACCUMULATION. SOMETHING FORECASTERS WILL MONITOR IN LATER PACKAGES. NO HAZARDOUS WEATHER FORECAST THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-122200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 347 PM CST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT LOW PRESSURE APPROACHING THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS TOWARD DAYBREAK BRINGS THE POTENTIAL OF MODERATE TO LOCALLY HEAVY...VISIBILITY REDUCING RAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IN THE WAKE OF A PASSING LOW PRESSURE SYSTEM...HAZARDOUS CONDITIONS FOR SMALLER MARINE CRAFT WEDNESDAY NIGHT THROUGH THURSDAY COMES IN THE FORM OF STRONG OFFSHORE FLOW AND BUILDING SEAS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:39 AM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Feb 12, 3:13 AM CST | Special Marine Warning | MOB | 92 min | |
| Feb 12, 11:26 AM CST | River Flood Warning | MOB | George, Greene, Perry | 4 days |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.